Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ambjørn, J

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:65
Abstract pages:549
Full texts:172
References:61

http://www.mathnet.ru/eng/person21464
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/25405

Publications in Math-Net.Ru
2018
1. Jan Ambjørn, Leonid O. Chekhov, “Spectral curves for hypergeometric Hurwitz numbers”, J. Geom. Phys., 132 (2018),  382–392  mathnet  mathscinet  isi  scopus
2. J. Ambjørn, L. Chekhov, Y. Makeenko, “Perturbed generalized multicritical one-matrix models”, Nuclear Phys. B, 928 (2018),  1–20  mathnet  mathscinet  isi  scopus
2014
3. J. Ambjørn, L. O. Chekhov, “The matrix model for dessins d'enfants”, Ann. Inst. Henri Poincaré D, 1:3 (2014),  337–361  mathnet  mathscinet  zmath
4. J. Ambjørn, L. O. Chekhov, “A matrix model for hypergeometric Hurwitz numbers”, TMF, 181:3 (2014),  421–435  mathnet  mathscinet  elib; Theoret. and Math. Phys., 181:3 (2014), 1486–1498  isi  elib  scopus
1994
5. J. Ambjørn, “Remarks about $c>1$ and $D>2$”, TMF, 98:3 (1994),  326–336  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 98:3 (1994), 219–226  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021